# SDR 2003FA0000050

- Difficulty date: January 10, 2003
- Submitted: January 10, 2003
- Operation: Air carrier
- Aircraft: N12OJC
- Make and model: Braero HS125700A
- Aircraft serial: NA0247
- Aircraft time: 6,846 hours
- Engine: Garrtt TFE731*
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet
- Part number: C42RDB502017
- Condition: Cracked
- Location: Engine
- Part time: 6,846 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, IT WAS NOTED THAT THE ENGINE INLET ASSEMBLY WAS CRACKED AT THE SOUND DAMPENING SCREEN AND A COUPLE OF FASTENERS (RIVETS) WERE MISSING. THE PART WAS REMOVED & REPLACED WITH A NEW OR OVERHAULED PART.
